Erratum - Zeta functions for the Riemann zeros
Annales de l'Institut Fourier, Volume 54 (2004) no. 4, p. 1139
@article{AIF_2004__54_4_1139_0,
     author = {Voros, Andr\'e},
     title = {Erratum - Zeta functions for the Riemann zeros},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {54},
     number = {4},
     year = {2004},
     pages = {1139-1139},
     doi = {10.5802/aif.2046},
     zbl = {01940707},
     mrnumber = {2111024},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2004__54_4_1139_0}
}
Voros, André. Erratum - Zeta functions for the Riemann zeros. Annales de l'Institut Fourier, Volume 54 (2004) no. 4, p. 1139. doi : 10.5802/aif.2046. http://www.numdam.org/item/AIF_2004__54_4_1139_0/

[1] J.B. Keiper Power series expansions of Riemann's ξ function, Math. Comput., Tome 58 (1992) no. 198, pp. 765-773 | MR 1122072 | Zbl 0767.11039